MathSciNet Relay Station
MathSciNet bibliographic data
MR387280 (52 #8123) 14E15 (14A20)
Mazur, Joseph Conditions for the existence of contractions in the category of algebraic spaces. Trans. Amer. Math. Soc. 209 (1975), 259–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement